# SDR SWIA2025041812

- Difficulty date: February 25, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER SKIN PANEL, FS700 STG21L, PREVIOUS REPAIR IS DEFORMED,      HN00223204 (C-CHECK RO 04/17/2025)COMPLETED REPAIR STEPS 1 TO16 FOR DOUBLER REPAIR AND SECTION FRAME OF REF. REO 601R-53-61-8299 REV --, DATE 2025-04-10 AND DWG 600-36029, REV. D. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY
